# SDR AALA202208263668

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,187 hours, 16,129 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23101
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 3,569 hours, 1,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED SLIDE REPLACEMENT MAINTENANCE INSPECTED THE REPLACEMENT SLIDE PRIOR TO INSTALLATION AND FOUND THE BALL CABLE OUT OF THE RETAINING PIN ON THE SEAT PAN. THE SLIDE WAS ROUTED BACK TO STORES AS A BAD FROM STOCK ITEM TO BE SENT OUT FOR REPAIR.
